Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Taking fluoxetine or prozac. Pregnancy test positive. Medicines could have affected test result?

HI, i have taken two home pregnancy tests . Both showed positive results. I have recently started taking fluoxetine or prozac . I am wondering if it could have affected the results of the test. It is not impossible for me to be pregnant, but wasn t trying. Am not on birth control . I have had two miscarriages in past and am freaking out. Want a baby, but very nervous that another miscarriage may be the result.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Taking Fluoxetine or Prozac cannot cause a false positive result of pregnancy. These kits are 97% accurate. The two positive tests are likely to be accurate. You can confirm the findings by a blood test.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor